# SDR UPS8005527

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RUDDER TRIM TAB DELAMINATION RT SIDE 30 INCHES FROM BOTTOM.  REPLACED TAB ASSY FOR MM 27-21-02.
